| Model Number |
OTV-S7H-NA-10E |
| Medical Device Problem Codes |
Poor Quality Image (1408); Optical Discoloration (2999)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.
Event or Problem Description
It was reported the autoclavable camera head had started working bad.The image became blurry and turned green.The issue occurred during an unspecified procedure.There were no reports of patient harm.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction was not confirmed.Based on the results of the investigation a definitive root cause of the issue could not be determined.A review of the device history record found no deviations that could have caused or contributed to the issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.